severe painful ulcerations of the tongue

Discussion in 'General Health & Wellness' started by gobigred8, Apr 15, 2004.

  1. gobigred8

    gobigred8 New Member

    Hi: I am new to the board but so desperately need help with tongue problems. I have fibro, interstitial cystitis and arthritis. But my tongue causes me severe pain and I can find no relief anywhere other than very strong pain meds. I have huge red sores and red sides of the tongue with a yellow/white coating. I have had thrush but not recently and alot of digestive issues. I've tried the topicals and pain meds and anti-depressants. No help.
    Does anyone have any suggestions that might help me. I am absolutely desperate. Thanks, much. Linda
  2. manganese

    manganese New Member

    Hi, sorry to hear your having bad luck with these sores. It could be your meds, Iam on meth, and arava, they cut down my arava as i got very bad sores in my nose. Dr said its a side effect. I do take folic every day for just this reason is to help sore in the mouth and nose. I,m hoping next week my rummy will take me off arava and put me on embrel. What meds are you on? I.ll ask around if i hear of anything will write you back. please keep in touch and hope you get relief soon. manganese
  3. gobigred8

    gobigred8 New Member

    Thanks Manganese for your response. I take neurontin, tramadol, celexa, klonopin or ativan (depending on how I feel). I have oxycontin but haven't used it. I know alot of these meds dry you out and I could be having some reaction but I really think it is something else going on in my body. I have alot of body inflammation. Do you think that could be affecting the tongue? I you come up with anything please let me know..Linda